Cetirizine dihydrochloride STADA 10mg juice
For use in children from 6 years of age, adolescents and adults.
Active ingredient: cetirizine dihydrochloride.
For the relief of nasal and eye symptoms in seasonal and year-round allergic rhinitis or chronic hives (chronic idiopathic urticaria).
For Cetirizine dihydrochloride information on risks and side effects, read the package insert and ask your doctor or pharmacist.
STADA Consumer Health Deutschland GmbH, Stadastraße 2-18, 61118 Bad Vilbel
Cetirizine dihydrochloride STADA ®
- for the symptomatic treatment of allergic diseases such as hay fever.
• 2nd generation antihistamine with the active ingredient cetirizine hydrochloride
• Relieves allergic nose and eye symptoms and chronic urticaria
• Usually takes effect after 20 minutes!
• Also available as juice or lozenges.
Hay fever alleviates
nasal congestion, itchy eyes - especially in the pollen season, many Germans struggle with allergies. In the treatment of allergy symptoms such as chronic allergic rhinitis or chronic hives, antiallergics have proven themselves. Antihistamines such as Cetirizin STADA prevent the action of histamine in the body, i.e. the substance that, among other things, causes allergic symptoms in body tissue. This includes, for example, the swollen nasal mucous membrane in hay fever.
Cetirizine dihydrochloride STADA 10 mg is a fast-acting antihistamine. Effective against allergies, it not only helps reliably, but also quickly. As a rule, its anti-allergic effect can be felt as early as 20 minutes after taking the film-coated tablet, which lasts for 24 hours.
Acts Cetirizine dihydrochloride STADA ®
Cetirizine dihydrochloride STADA is effective against allergy symptoms such as hay fever. The 2nd generation antihistamine inhibits the binding of histamine to the H1 receptors and thus prevents the histamine from acting. Thus, it quickly and reliably counteracts allergic symptoms, including swollen nasal mucous membranes.
The intake is simple: It is recommended to take 1-2 ml juice once a day.
Swallow the tablets whole with plenty of liquid - preferably in the evening. The tablets can be taken with or without food. It is possible to divide the tablet into equal doses. The duration of the intake depends on the doctor's orders.
As with all antihistamines, it is recommended that you avoid consuming alcohol at the same time.